# SDR SCNA20221003119

- Difficulty date: July 23, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-8
- Aircraft serial: 33971
- Aircraft time: 48,180 hours, 28,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WORK ORDER N/R-00002:  EMERGENCY EXIT ROW 15A LIGHT INOP.   RESOLUTION: RELAMPED 15A  EXIT ROW LIGHT REF AMM 33-21-00. OPS CHECK GOOD
